# SDR 99FDEA00239

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Loose
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

99-146 - WHEN LEFT ELEVATOR IS DEFLECTED UP IT MAKES A POPPING SOUND AND BOWS OUT THE LWR ACCESS PNL ON STAB FWD OF ELEVATOR.  REMOVED AND REPLACED BALANCE PANEL AND IDLER HINGES FOR SHEET METAL.  FAB NEW BRACKETS PER BOEING DWG NR 69-22295 AND NR 65-22988.
